I was wondering if you could explain something to me. I've been on methadone for about 3months now, I have been on pain pills for 7 yrs, then in March of last year, I met a guy who fooled me good! Got addicted to heroin from April to october. Along with Oxys, but that was usually only used once or twice a week cause he sold them to afford the heroin. I'm a small girl, always have been and I had a nasty habit! Usually 140/day sometimes more! For the last month I've been on 130mgs of methadone and I've been AMAZING! Monday (this past Monday) I dropped myself down 10mgs and it's been a week from HELL! I've been lazy, having physical withdraws, and crying every chance I get! I've also been thinking about that guy a lot! I guess there's a lot of emotions that I havent yet dealt with. I just immediately jumped on the methadone and never looked back. I cannot imagine going down anymore! This is how I am off going down 10mgs?! I'm going to want to kill myself soon if I keep going down! I'm ready to go back Monday and go back up. Im not ready mentally for this yet, but I think my emotions have been hidden also. I just don't know! Or understand! My mom is my sole supporter and she really doesn't get this! And I'm too much of a wreck to try & explain anything to her! Do you recommend anything!? And why is 10mgs so awful?! Thank you so much!
Most people dread the counselor but it does sound like you could benefit from seeing an addiction therapist. Most who become opiate dependent have emotional issues and tend to isolate or hang with only one or two people and that will have to change. It may be too soon for you to try and taper down, the therapist should be able to help you with that as well. Most who have come here have said that it was easy to drop down until they got to about 75 to 50 mg range, but, it still may be too early for you to drop your dose. Stay at the dose you are stabilized and find an addiction therapist you can afford, it will really help. You will feel like you have added support, and you will.
May I ask y u want to come down. If you don't feel good then go back ip. Come down slower than ten mg at s time. What's your rush. I know the pain you feel my girlfriend left me because she couldn't handle the addiction, pAin I was in even on methadone. We are addicts, we latch on to people without thought of what happens to us if they leave. We give ourselves completely because that's all we know, all in or nothing, which is why we get hurt. We will both get over it, I promise. -Ryan
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2010 • 3 answers
Posted 3 Dec 2010 • 1 answer
Posted 24 Jun 2011 • 8 answers
Diskets - I am a regular user of crack cocaine I am on a doseage of 65ml of methadone a day is this?
Posted 7 Aug 2011 • 1 answer
Posted 4 Dec 2011 • 2 answers